MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX TUBES BLUSELECT SUCTIONAID; BAG, RESERVOIR

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX TUBES BLUSELECT SUCTIONAID; BAG, RESERVOIR
Catalog Number 101/870/070CZ
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that during a routine assessment, the cuff was found to have deflated to approximately 10¿15 cmh2o pressure, despite being inflated earlier in the shift.A tracheostomy tube change was performed due to concerns about potential silent aspiration.The existing portex 7.0 cuffed suction tracheostomy tube was replaced with a similar-sized tube.The event occurred during the tracheostomy round.
 
Additional Manufacturer Narrative
One used sample was received for evaluation.Visual inspection did not confirm the reported issue.Functional testing was performed, and it was confirmed that after 12 hours the cuff was still fully inflated.Based on results of testing, the reported failure was not confirmed.No trend of similar customer complaints was identified through a lot of history or device history review.

Brand Name
PORTEX TUBES BLUSELECT SUCTIONAID
Common Device Name
BAG, RESERVOIR
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22544206
Report Number3012307300-2025-08558
Device Sequence Number7001285
Product Code BTC
UDI-Device Identifier15019517076202
UDI-Public(01)15019517076202(17)291124(10)6004213
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/870/070CZ
Device Lot Number6004213
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown